# SDR REXA2022050800316

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON FORWARD LUG OF THE DOOR SIDE OF THE PAX DOOR HINGE. REPLACEED PAX DOOR HINGE P/N 601R318073-5 IAW CRJ900 SRM 52-11-01-201-002-A01
